| Model Number |
ARTHREX ACP DOUBLE SYRINGE SYSTEM |
| Medical Device Problem Code |
Defective Device (2588)
| Health Effect - Clinical Code |
Exposure to Body Fluids (1745)
| Date of Event |
11/20/2023
Type of Reportable Event
Malfunction
Event or Problem Description
On 11/21/2023, it was reported by a distributor via (b)(4) that (2) abs-10010s double syringe systems failed.This occurred during a case where the first syringe lacked suction, and the plunger would not pull back inside the syringe.The second syringe's black portion was not connected inside the syringe, causing blood to leak out everywhere.There was no effect on the patient.
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
Additional information was provided on 02/27/2024 where the distributor stated this event occurred during a standalone injection on (b)(6) 2023.There were no air bubbles observed during the blood draw.
Additional Manufacturer Narrative
Additional information: b3, b5, g3.